# SDR AALA20150219007

- Difficulty date: January 10, 2015
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N908AN
- Make and model: Boeing 737823
- Aircraft serial: 29510
- Aircraft time: 46,417 hours, 18,883 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 146A750214
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT TRANSITION CHANNEL AT STRINGER 25 RT IS CORRODED & BETWEEN FS 727 & 767.  R & R TRANSITION CHANNEL IAW SRM 53-00-53-2R.
